Format

Send to

Choose Destination
Am J Ophthalmol. 2001 Dec;132(6):928-9.

Choroidal detachment after the use of topical latanoprost.

Author information

1
Department of Ophthalmology, University of Iowa Hospital, Ames, Iowa, USA.

Abstract

PURPOSE:

To report a case of delayed choroidal detachment after treatment with topical latanoprost.

METHODS:

Interventional case report. Five years after trabeculectomy in a 91-year-old female, a Holmium laser thermal sclerostomy was performed, and a year later, the patient was started on latanoprost.005% every 24 hours and hydrochloride dorzolamide 2% three times daily.

RESULTS:

Choroidal detachments developed 2.5 years after the sclerostomy; they resolved after discontinuation of the latanoprost and hydrochloride dorzolamide. Subsequently, the patient inadvertently restarted latanoprost. Again, the latanoprost was stopped, with resolution of the choroidal detachments.

CONCLUSION:

Topical latanoprost may lead to choroidal detachments and hypotony.

PMID:
11730664
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center